# SDR AALA202205256226

- Difficulty date: May 22, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A300*
- Aircraft serial: 4025
- Aircraft time: 38,225 hours, 15,139 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: E0671D28A0
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL ACT TRANSFER FAULT DESCENDED TO FL260 PER QRH NO TRANSFER. ON DECENT TO LAX BELOW FL250 WAS ABLE TO TRANSFER ACT. REPLACED RELAY 17QH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TSM 28-28-00-810-804A AND AMM 28-28-00-710-004.
